American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Dongwen Liu. Eisenstein series on loop groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Naichung Conan Leung and Changzheng Li. Gromov-Witten invariants for $G/B$ and Pontryagin product for ${\Omega}K$. Trans. Amer. Math. Soc. 364 (2012) 2567-2599.
Abstract, references, and article information   
View Article: PDF

[3] Esteban Andruchow, Gabriel Larotonda and Lázaro Recht. Finsler geometry and actions of the $p$-Schatten unitary groups. Trans. Amer. Math. Soc. 362 (2010) 319-344. MR 2550153.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Beltita. Iwasawa decompositions of some infinite-dimensional Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6613-6644. MR 2538608.
Abstract, references, and article information   
View Article: PDF

[5] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Affine geometric crystals and limit of perfect crystals. Trans. Amer. Math. Soc. 360 (2008) 3645-3686. MR 2386241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Julio C. Rebelo. Subgroups of $\operatorname{Diff}^{\infty}_+ (\mathbb S^1)$ acting transitively on $4$-tuples. Trans. Amer. Math. Soc. 356 (2004) 4543-4557. MR 2067133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Conrad Plaut. Geometrizing Infinite Dimensional Locally Compact Groups. Trans. Amer. Math. Soc. 348 (1996) 941-962. MR 1348156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Leslie. Some integrable subalgebras of the Lie algebras of infinite-dimensional Lie groups . Trans. Amer. Math. Soc. 333 (1992) 423-443. MR 1059710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kentaro Mikami. Symplectic double groupoids over Poisson $(ax+b)$-groups . Trans. Amer. Math. Soc. 324 (1991) 447-463. MR 1025757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jack F. Conn. On the structure of real transitive Lie algebras . Trans. Amer. Math. Soc. 286 (1984) 1-71. MR 756031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tepper L. Gill. Time-ordered operators. I. Foundations for an alternative view of reality . Trans. Amer. Math. Soc. 266 (1981) 161-181. MR 613790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Su Shing Chen and Richard W. Yoh. The category of generalized Lie groups . Trans. Amer. Math. Soc. 199 (1974) 281-294. MR 0352334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1